# SDR DALA2018030101327

- Difficulty date: February 28, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 83,034 hours, 36,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 921
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 921, LBL 67, STRINGER 17L,  EXFOILIATING CORROSION ON THE CUSP WEB.  CORROSION DAMAGE FOUND OUT OF LIMITS.   REMOVED AND REPLACED THE CUSP WEB IAW SRM 51-40-02, AND DRAWING 144N5140, REV D.
